/ Gravitation and Cosmology

SU(2) Yang-Mills solitons in AdS$_4$ spacetime

Kichakova, Olga (Oldenburg U.) ; Kunz, Jutta (Oldenburg U.) ; Radu, Eugen (Aveiro U.) ; Shnir, Yakov (Dubna, JINR)

Year: 2017
Vol.: 2
Page No: 1499-1504
Pages: 6
Year: 2017 published

Abstract: We construct new finite energy regular solutions in Einstein-Yang-Mills-SU(2) theory. They are static, axially symmetric and approach at infinity the anti-de Sitter spacetime background. These configurations are characterized by a pair of integers (m, n), where m is related to the polar angle and n to the azimuthal angle, being related to the known flat space monopole-antimonopole chains and vortex rings. Generically, they describe composite configurations with several individual components, possesing a nonzero magnetic charge, even in the absence of a Higgs field. Such Yang-Mills configurations exist already in the probe limit, the AdS geometry supplying the attractive force needed to balance the repulsive force of Yang-Mills gauge interactions. The gravitating solutions are constructed by numerically solving the elliptic Einstein-DeTurck–Yang-Mills equations. The variation of the gravitational coupling constant α reveals the existence of two branches of gravitating solutions which bifurcate at some critical value of α. The lower energy branch connects to the solutions in the global AdS spacetime, while the upper branch is linked to the generalized Bartnik-McKinnon solutions in asymptotically flat spacetime.

Keyword(s): Einstein-Yang-Mills theory ; self-gravitating solitons ; AdS space

Web-Page: http://inspirehep.net/record/1640945/files/9789813226609_0135.htm

Total numbers of views: 842
Numbers of unique views: 362
DOI: 10.1142/9789813226609_0135
 Record created 2018-01-09, last modified 2018-01-09

External link:
Download fulltext
Rate this document:

Rate this document:
(Not yet reviewed)